Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for diabetes and hypertension

sir i am 50 yrs old and diabetic for last 13 yrs,suffering from hypertension too.i have problem of hernia also.Recently i have nurological problem of somewhat like reeling sensation.perhaps due to medication i have got problem of GERD problem,and for that i have been using OMEZ-D. NOW I HAVE BEEN ON INSULIN INJ.ie human mixtard 50/50 22 units dose two times a day. Recently i got nurological reeling sensation ,eventhough my sugar levels are at 220(random reading),when i get apetite, then i have to take to take my bp tabs MET-XL50 TABS.MY OTHER PROBLEMS ARE BACK PAIN,HERNIA,ERECTILE DIS-FUNCTION. SIR PL.LET ME KNOW WHETHER REELING SENSATION IS A SERIOUS PROBLEM AND RELATED TO BRAIN.
Mon, 29 Dec 2014
Report Abuse
Internal Medicine Specialist 's  Response
HI

Thanks for posting your query.

There are many causes for reeling sensation (Dizziness), from simple and easily treatable causes to serious causes .

Simple causes are :

1. Abnormalities in BP: Both high and low BP can cause dizziness.
2. Abnormalities in Blood sugars: Both high and low Blood sugars can cause dizziness.

3. Abnormalities in blood sodium levels.
4. Low Hemoglobin ( Anemia )
5. Inner Ear problems .
6. Vitamin B12 deficiency.

Some serious problems are :

1. Heart Problems
2: Brain problem

In your case , high BP is one possible cause of Dizziness . So kindly get your BP checked and if it's high ask your doctor to add an additional BP medications and if it's ow ask him to reduce your Present medication.

Also get your Hemogobin , Serum Sodium , Serum TSH , Serum Vitamin B12 levels checked and if they are normal get a ECG and a ENT check up done.

Kindly revert back to me with the reports.

Hope you find this information useful .

Any clarification feel free to ask
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insulin


Suggest treatment for diabetes and hypertension

HI Thanks for posting your query. There are many causes for reeling sensation (Dizziness), from simple and easily treatable causes to serious causes . Simple causes are : 1. Abnormalities in BP: Both high and low BP can cause dizziness. 2. Abnormalities in Blood sugars: Both high and low Blood sugars can cause dizziness. 3. Abnormalities in blood sodium levels. 4. Low Hemoglobin ( Anemia ) 5. Inner Ear problems . 6. Vitamin B12 deficiency. Some serious problems are : 1. Heart Problems 2: Brain problem In your case , high BP is one possible cause of Dizziness . So kindly get your BP checked and if it s high ask your doctor to add an additional BP medications and if it s ow ask him to reduce your Present medication. Also get your Hemogobin , Serum Sodium , Serum TSH , Serum Vitamin B12 levels checked and if they are normal get a ECG and a ENT check up done. Kindly revert back to me with the reports. Hope you find this information useful . Any clarification feel free to ask